# SDR CA030103010

- Difficulty date: December 20, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Diamon DA 40
- Engine: Lyc IO360A1A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT IN FOR NORMAL MAINTENANCE INSPECTION REVEALED EXHAUST PIPES CRACKED AT ALL FOUR EXHAUST FLANGES.
